Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 113, NWS Tallahassee, FL

May 30, 2025Gadsden County, Leon County, Liberty County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at May 30, 2025, 4:50 PM EDT for Gadsden County, Leon County, Liberty County, Florida. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2025, 4:50 PM EDT (20:50 UTC)
Expired
May 30, 2025, 5:28 PM EDT
In force
38 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Gadsden County, FL, Leon County, FL, Liberty County, FL

The radar

The Tallahassee radar (KTLH), 1 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 4:56 PM EDTTSTM WND GST 43Florida State Universit, FLmeasured at NWS Tallahassee.
May 30, 4:57 PM EDTTSTM WND GST 44Doak Campbell Stadium, FLmeasured at FSU Weatherstem.
May 30, 5:00 PM EDTTSTM WND GST 45Florida A And M, FLMesonet station 1463W Florida A&m University.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.8 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2025-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2025-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

330 
WUUS52 KTAE 302050
SVRTAE
FLC039-073-077-302145-
/O.NEW.KTAE.SV.W.0113.250530T2050Z-250530T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
450 PM EDT Fri May 30 2025

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Southeastern Gadsden County in Big Bend Florida...
  East central Liberty County in Big Bend Florida...
  Leon County in Big Bend Florida...

* Until 545 PM EDT.

* At 450 PM EDT, a severe thunderstorm was located over Tallahassee
  State College, moving east at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Tallahassee, Woodville, Tallahassee State College, Florida State
  University, Midway, Florida A and M, Doak Campbell Stadium, Lake
  Bradford, Leon Sinks, Gaither Community Center, Tallahassee
  Memorial Hosp, Walker Ford Community Center, South City, Eight Mile
  Pond, Griffin Heights, Bloxham, Tallahassee Regional A/P, Governors
  Square Mall, Natural Bridge, and Midtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.

&&

LAT...LON 3027 8424 3030 8425 3029 8481 3040 8480
      3054 8458 3056 8438 3050 8404 3046 8404
      3044 8407 3027 8408
TIME...MOT...LOC 2050Z 286DEG 16KT 3046 8436 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

42-DVD
3 follow-up statements
782 
WWUS52 KTAE 302103
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
503 PM EDT Fri May 30 2025

FLC039-077-302113-
/O.CAN.KTAE.SV.W.0113.000000T0000Z-250530T2145Z/
Gadsden FL-Liberty FL-
503 PM EDT Fri May 30 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GADSDEN AND EAST
CENTRAL LIBERTY COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3027 8424 3030 8425 3030 8460 3044 8454
      3046 8449 3046 8446 3047 8441 3053 8439
      3050 8404 3046 8404 3044 8407 3027 8408
TIME...MOT...LOC 2103Z 284DEG 17KT 3044 8428 

$$

FLC073-302145-
/O.CON.KTAE.SV.W.0113.000000T0000Z-250530T2145Z/
Leon FL-
503 PM EDT Fri May 30 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHERN LEON COUNTY...

At 503 PM EDT, a severe thunderstorm was located near Florida State 
University, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Tallahassee, Woodville, Tallahassee State College, Florida State
University, Florida A and M, Doak Campbell Stadium, Lake Bradford,
Leon Sinks, Gaither Community Center, Tallahassee Memorial Hosp,
Walker Ford Community Center, South City, Eight Mile Pond, Griffin
Heights, Tallahassee Regional A/P, Governors Square Mall, Natural
Bridge, Midtown, Apalachee Ridge Estates, and Levy Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3027 8424 3030 8425 3030 8460 3044 8454
      3046 8449 3046 8446 3047 8441 3053 8439
      3050 8404 3046 8404 3044 8407 3027 8408
TIME...MOT...LOC 2103Z 284DEG 17KT 3044 8428 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

42-DVD
091 
WWUS52 KTAE 302113
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
513 PM EDT Fri May 30 2025

FLC073-302145-
/O.CON.KTAE.SV.W.0113.000000T0000Z-250530T2145Z/
Leon FL-
513 PM EDT Fri May 30 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN LEON COUNTY...

At 512 PM EDT, a severe thunderstorm was located near Florida A and
M, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Tallahassee, Woodville, Apalachee Regional Park, Miccosukee Road
Greenway, Indian Head Acres, Chaires Crossroads, Tallahassee Memorial
Hosp, Baum, J R Alford Greenway, Vereen, Capitola, St. Marks
Headwaters Greenway, Chaires, Southwood, Tom Brown Park, Governors
Square Mall, and Natural Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3027 8424 3030 8425 3030 8427 3040 8426
      3045 8427 3049 8425 3050 8404 3046 8404
      3044 8407 3027 8408
TIME...MOT...LOC 2112Z 285DEG 19KT 3042 8419 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

42-DVD
499 
WWUS52 KTAE 302128
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
528 PM EDT Fri May 30 2025

FLC073-302138-
/O.CAN.KTAE.SV.W.0113.000000T0000Z-250530T2145Z/
Leon FL-
528 PM EDT Fri May 30 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEON COUNTY IS
CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

&&

LAT...LON 3027 8424 3030 8425 3030 8427 3040 8426
      3045 8427 3049 8425 3050 8404 3046 8404
      3044 8407 3027 8408
TIME...MOT...LOC 2126Z 286DEG 16KT 3040 8411 

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:09 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, May 30, 2:09 PM EDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
209 PM EDT Fri May 30 2025

...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY...

.NEAR TERM...
(Through Saturday)
Issued at 120 PM EDT Fri May 30 2025

An unstable airmass is in place across the region this afternoon
ahead of an approaching cold front. Scattered storms have
developed along the I-10 corridor aided by the seabreeze, with
additional storms developing farthern north across central AL/GA
closer to the frontal boundary. With stronger deep layer shear in
place to the north, conditions are more favorable for strong to
severe storms with these northern storms as they sag south through
the late afternoon and evening. Damaging winds and hail will be
the primary threats. While the severe threat should start to
diminish after sunset, the activity will likely continue as the
front moves south across Panhandle and Big Bend overnight.

A drier airmass will follow the front on Saturday, with only some
lingering PoPs for the SE Big Bend. Temperatures won't be
significantly cooler, but dewpoints will be quite a bit lower,
helping to keep the humidity much more pleasant.

&&

.SHORT TERM...
(Saturday night through Sunday night)
Issued at 120 PM EDT Fri May 30 2025

Generally dry conditions are expected to persist through Sunday in
the wake of the early weekend cold front. Only possible fly in the
ointment is a shortwave dropping towards the Gulf Coast Sunday
afternoon in the northwest flow aloft. These features can sometime
yield unexpected thunderstorms in this type of flow pattern.
However, lapse rates are not terribly impressive aloft, which
should limit the instability available, given the dry air at the
surface. Therefore, will leave PoPs out of the forecast for now,
but continue to monitor through the weekend. Otherwise, seasonably
warm temperatures are expected on Sunday, with highs in the lower
90s.

&&

.LONG TERM...
(Monday through Thursday)
Issued at 120 PM EDT Fri May 30 2025

The eastern trough of the weekend will give way to a building
ridge for next week, leading to a mostly dry and hot week.
Temperatures will push into the mid 90s for most areas, with very
limited rain chances until the ridge begins to break down late in
the week.

&&

.AVIATION...
(18Z TAFS)
Issued at 108 PM EDT Fri May 30 2025

VFR/MVFR outside of SHRA/TSRA influence this afternoon with
increasing gusty winds as a front approaches. Scattered
summertime convection now near KTLH and KECP with a broken line
moving through from the north this evening. Periods of IFR will
possible with stronger TSRA. Fog may be a concern near KTLH and
KVLD if the front happens to stall, though that seems less likely
at this time.

&&

.MARINE...
Issued at 120 PM EDT Fri May 30 2025

Southwest winds will shift to the northwest overnight in the wake
of a cold front, approaching exercise caution levels. Winds will
diminish through the weekend into next week as high pressure
builds over the waters.

&&

.FIRE WEATHER...
Issued at 120 PM EDT Fri May 30 2025

A drier airmass will move into the region on Saturday in the wake
of a front. RH values will drop into the 30s during both Saturday
and Sunday afternoon, but remain above critical levels. The
combination of higher mixing heights and modest transport winds
will lead to high disperions Saturday afternoon.

&&

.HYDROLOGY...
Issued at 120 PM EDT Fri May 30 2025

With only scattered storms today, and dry conditions over the
weekend and into next week, there are no significant flooding
concerns.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   68  87  64  90 /  50   0   0   0
Panama City   69  86  69  86 /  40   0   0   0
Dothan        62  84  63  86 /  30   0   0   0
Albany        62  85  64  87 /  30   0   0   0
Valdosta      67  87  64  90 /  50   0   0   0
Cross City    68  87  63  89 /  60  10   0   0
Apalachicola  71  84  70  84 /  50   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for FLZ108-112-114.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Humphreys
SHORT TERM...Camp
LONG TERM....Camp
AVIATION...Humphreys
MARINE...Camp
FIRE WEATHER...Humphreys
HYDROLOGY...Camp

In the hours before

Special weather statement, May 30, 2:56 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
256 PM EDT Fri May 30 2025

FLZ018-028-118-127-128-301945-
Inland Taylor FL-Coastal Wakulla FL-Coastal Jefferson FL-
Inland Jefferson FL-Coastal Taylor FL-
256 PM EDT Fri May 30 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL WAKULLA...
SOUTHWESTERN JEFFERSON AND NORTHWESTERN TAYLOR COUNTIES THROUGH 345
PM EDT...

At 256 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles east of St. Marks, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Scanlon, Econfina, Goose Pasture, Hells Half Acre, and Cabbage Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3008 8404 3007 8414 3019 8411 3019 8408
      3023 8404 3025 8392 3022 8377 3010 8378
      3001 8385
TIME...MOT...LOC 1856Z 283DEG 15KT 3015 8404

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

99-OLIVER
Special weather statement, May 30, 3:04 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
204 PM CDT Fri May 30 2025

FLZ010-012-301945-
Inland Bay FL-Washington FL-
204 PM CDT Fri May 30 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BAY AND
SOUTHEASTERN WASHINGTON COUNTIES THROUGH 245 PM CDT...

At 204 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Vernon, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Vernon, Betts, Fountain, Singer Road, Saunders, Greenhead, Gainer
Spring, Bennett, Youngstown, Porter Lake, Smyrna, Spring Hollow, and
Riverside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3062 8571 3058 8544 3057 8543 3057 8538
      3033 8539 3032 8539 3045 8576
TIME...MOT...LOC 1904Z 285DEG 19KT 3052 8566

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, May 30, 4:12 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
412 PM EDT Fri May 30 2025

FLZ013-326-302045-
Calhoun FL-Northern Liberty FL-
412 PM EDT Fri May 30 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CALHOUN COUNTY IN
THE PANHANDLE OF FLORIDA AND NORTHWESTERN LIBERTY COUNTIES IN BIG
BEND FLORIDA THROUGH 445 PM EDT/345 PM CDT/...

At 412 PM EDT/312 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Blountstown, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Blountstown, Bristol, Telogia, Abe Springs, Sharpstown, Hosford,
Chipola, Kennys Mill, Nettle Ridge, Woods, Lowry, Blountstown
Airport, Hugh Creek, and Durham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3035 8515 3053 8513 3050 8478 3046 8478
      3046 8474 3032 8476
TIME...MOT...LOC 2012Z 273DEG 32KT 3044 8506

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, May 30, 4:35 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
435 PM EDT Fri May 30 2025

GAZ120-302100-
Quitman GA-
435 PM EDT Fri May 30 2025

...A STRONG THUNDERSTORM WILL IMPACT QUITMAN COUNTY THROUGH 500 PM
EDT...

At 435 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lakepoint Resort State Park, or 7 miles north of Georgetown, moving
southeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Georgetown and Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3198 8504 3198 8500 3197 8499 3197 8496
      3194 8496 3193 8492 3192 8491 3179 8491
      3187 8513 3189 8513 3194 8508 3196 8509
      3197 8507 3199 8507
TIME...MOT...LOC 2035Z 293DEG 33KT 3199 8509

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, May 30, 4:41 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
441 PM EDT Fri May 30 2025

FLZ016>018-027-326-302115-
Gadsden FL-Inland Jefferson FL-Northern Liberty FL-Inland Wakulla FL-
Leon FL-
441 PM EDT Fri May 30 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN WAKULLA...
SOUTHEASTERN GADSDEN...CENTRAL LIBERTY...WEST CENTRAL JEFFERSON AND
LEON COUNTIES THROUGH 515 PM EDT...

At 441 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tallahassee State College to 14 miles
south of Greensboro. Movement was east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tallahassee, Woodville, Tallahassee State College, Florida State
University, Midway, Florida A and M, Quincy, Doak Campbell Stadium,
Lake Bradford, Cody, Leon Sinks, Gaither Community Center,
Tallahassee Memorial Hosp, Florence, Walker Ford Community Center,
South City, Eight Mile Pond, Griffin Heights, Lowry, and Bloxham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3019 8452 3027 8473 3030 8473 3029 8476
      3037 8497 3061 8449 3056 8413 3043 8385
TIME...MOT...LOC 2041Z 286DEG 27KT 3047 8432 3037 8481

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 2:56 PM EDTSpecial Weather StatementTAEJefferson49 min
May 30, 3:04 PM EDTSpecial Weather StatementTAEWashington41 min
May 30, 4:12 PM EDTSpecial Weather StatementTAELiberty33 min
May 30, 4:41 PM EDTSpecial Weather StatementTAELeon34 min
May 30, 5:07 PM EDTSpecial Weather StatementTAEMadison53 min
May 30, 5:17 PM EDTSpecial Weather StatementTAECalhoun28 min
May 30, 5:22 PM EDTSevere Thunderstorm WarningTAEJefferson, Lafayette, Madison, Taylor53 min
May 30, 6:15 PM EDTSpecial Weather StatementTAEMadison45 min
May 30, 6:23 PM EDTSpecial Weather StatementTAEWalton37 min
May 30, 7:00 PM EDTSpecial Weather StatementTAEGadsden45 min
May 30, 7:01 PM EDTSpecial Weather StatementTAEBay44 min
May 30, 7:04 PM EDTSpecial Weather StatementTAELafayette26 min
May 30, 7:07 PM EDTSevere Thunderstorm WarningTAEBay, Walton, Washington38 min
May 30, 7:12 PM EDTSpecial Marine WarningTAE42 min
May 30, 7:28 PM EDTSpecial Weather StatementTAELafayette47 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.